# SDR SIMA2020030621008

- Difficulty date: February 21, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 37,784 hours, 32,629 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 60 HAS A TOOLING MARK BETWEEN STRINGERS 4L-5L.-C/A-REPAIRED FRAME 60, BETWEEN STRS 4L-5L IAW SRM 53-00-04 ENTERED INTO DET-EM-53-972.
